# SDR CA141113001

- Difficulty date: November 12, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 45,105 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70592527
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DUE TO A COMPLETE LOSS OF THE GREEN HYDRAULIC SYSTEM OCCURRED IN FLIGHT THE FLIGHT CREW ON AC909 DECLARED A PAN PAN WITH ATC. TOW REQUIRED OFF RUNWAY.  SYSTEMS AFFECTED ARE: GREEN HYD, SPLR 1+5, CAT 3 DUAL, N.W.STEER, AUTO BRK, NORM BRK, L/G RETRACT, REVERSER 1, YAW DAMPER 1  RESOLUTION FOUND HYD PRESSURE LINE NR 1 ENG FROM EDP TO PRESSURE SWITCH WITH A PIN HOLE LEAK. LINE REPLACED IAW AMM. GRD RUN C/OUT SERV.
